Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The Cauchy-Riemann equations and differential geometry


Author: R. O. Wells Jr.
Journal: Bull. Amer. Math. Soc. 6 (1982), 187-199
MSC (1980): Primary 32-02, 53-01
MathSciNet review: 640945
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 32-02, 53-01

Retrieve articles in all journals with MSC (1980): 32-02, 53-01


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1982-14976-X
PII: S 0273-0979(1982)14976-X